# SDR SIMA201807091004

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 33,973 hours, 31,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING FWD EMERGENCY LIGHT INOP. REMOVED AND REPLACED RT OVERWING FWD EMERGENCY LAMP IAW AMM 33-50-10 OPC GOOD.
